# SDR 07FDEA00023

- Difficulty date: January 4, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 575-596
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FOUND MAIN DECK CARGO DOOR UPPER SILL UPPER FLANGE CRACKED AT RIVET BUCKTAILS AT STATIONS 575.5,  584, 590 & 596.  REMOVED CRACKED SILL REF SRM 51-30-2.  FABRICATED SILL REF FED EX DWG 53FX1467.    DRILLED UP AND INSTALLED INSTALLED SILL AND STRUCTURE REF SRM 51-30-2 & DWG   53FX1467.  ALSO WORKED ON SNRM N00492.
